# SDR UALA2013032501859

- Difficulty date: March 24, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 45,961 hours, 11,376 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Unsecure
- Location: Neg Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEGATIVE PRESSURE RELIEF VALVE NOT SEALED.  SECURED NEGATIVE PRESS RELIEF VALVE.
